# SDR HALA2021110500196

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 46,442 hours, 7,617 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 380 FUEL AFT XFER ON STATUS PAGE FUEL DID NOT TRANSFER TO TRIM TANK DURING FLIGHT CG CONTROL WAS NOT AVAILABLE. CORRECTIVE ACTION: FCMS BITE OK. (7716953)
